# SDR SWAA2019082236124

- Difficulty date: August 17, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 38,752 hours, 19,328 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33007
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE PARTIALLY OUT OF BOX, DID NOT DEPLOY, STILL OPERATIONAL.  REINSTALLED SLIDE IAW AMM & MT.
